# SDR 042514

- Difficulty date: August 20, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N5YV
- Make and model: Beech 1900D
- Aircraft serial: UE5
- Aircraft time: 23,386 hours, 35,488 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Misrigged
- Location: Wing
- Stage of operation: LD
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN PANAMA CITY, FLORIDA ON FLIGHT 5466, THE CREW REPORTED THAT THE AILERON WAS RIGGED IMPROPERLY.MAINTENANCE IN PANAMA CITY FLORIDA, REINSTALLED THE CABLE DRUM AND THE CABLE TENSION. THE AIRCRAFT WAS THEN TEST FLOWN WITH SATISFACTORY RESULTS. NO PARTS WERE USED.
